MAUDE Adverse Event Report: COSMAN MEDICAL CSK 10CM TC ELECTRODE WITH 3M CABLE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK 10CM TC ELECTRODE WITH 3M CABLE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC10-3M
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.Additional suspect medical device components involved in the event: model: csk-tc10-3m, serial/lot: (b)(4), description: csk 100 mm tc electrode with 3m cable, quantity: 1.
 
Event or Problem Description
Device analysis performed on the returned electrodes found that the shaft of the electrode was separated from the hub and not returned for analysis.The damage was due to excessive external mechanical force.

Brand Name
CSK 10CM TC ELECTRODE WITH 3M CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7778146
Report Number3006630150-2018-02323
Device Sequence Number13843110
Product Code GXI
UDI-Device Identifier00813250011524
UDI-Public00813250011524
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSK-TC10-3M
Device Lot NumberL541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1